# SDR ASAA2015090812976

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,257 hours, 6,410 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Part number: 3400759020
- Condition: Loose
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472000, NR 2 ENGINE INLET AND FAN BLADES-DETAILED INSPECTION.  FOUND NR 5 STRUT PANEL AT 5 O'CLOCK POS, ALF, HAS 2 LOOSE FASTENERS AND BOTH INSERTS APPEAR TO BE DAMAGED.  ACFT GROUNDED. INSERTS CK GOOD, SECURED FASTENERS NR 5 STRUT PANEL NR 2 ENGINE, REF AMM 72-23-02.
